# SDR ASAA11510461

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 2,715 hours, 856 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR PIN EXTENDED.  REPLACED APU OIL FILTER AND INDICATOR PER AMM 49 91 13.  OP'S CHECK AND LEAK CHECK GOOD.
